# SDR AALA20110512TUL03

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS LONGERON 2 RIGHT CRACKED AFT OF 1418.  INSTALLED NEW LONGERON AND SPLICE PLATE PER SRM 53-02-00.
